skin-hair-icon
Skin based problems
I had used prescribed lotion{ candid TV suspenstion} by doctor to stop fungal infections on my face and white spots but after using this suspension i lost my beard and now its not growing. I am now using lotion [mintoxidil topical solution USP 5% ] and I don't know whether its working or not .what should i do? Is this disease curable? Plz help me..and provide some good dermatologist
125 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sandeep Gupta
Dermatologist 14 yrs exp Delhi

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Candid TV don't cause hair fall usually Contact a dermatologist for cause
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.